Brand Name – MINVCTIN-AB
Composition – Acebrophylline 100mg and Acetylcysteine 600mg
Acebrophylline and Acetylcysteine Tablets – The medicine belongs to a class of medications mucolytic agents and is widely used to prevent chronic obstructive pulmonary disease. The medicine helps treat the symptoms of chronic obstructive pulmonary disease (COPD) such as coughing, wheezing, or shortness of breath. Emphysema and chronic bronchitis are two of the lung conditions that make up chronic obstructive pulmonary disease(inflammation of the lining of bronchial tubes). The dosage and duration of Acebrophylline 100mg and Acetylcysteine 600mg Tablets will depend on the severity of your medical condition and how your body responds to the given treatment. The best quality Acebrophylline and Acetylcysteine Tablets come with the brand name MINVCTIN-AB by Sanify Healthcare.
Working Mechanism of Acebrophylline 100mg and Acetylcysteine 600mg Tablets
The medication is a unique amalgamation of two medicines named Acebrophylline (mucolytic and bronchodilator) and Acetylcysteine (mucolytic agent/sputum thinner). Acebrophylline is a bronchodilator with added mucolytic effects that functions by relaxing muscles and opening up the lungs’ airways. To thin and loosen phlegm (mucus) in the lungs, windpipe, and nose, acetylcysteine belongs to the class of mucolytic drugs (cough/sputum thinners). In order to remove sputum effectively by coughing, the combination of Acebrophylline and Acetylcysteine breaks down the acid mucopolysaccharide fibers that make the mucus (sputum) thinner and less dense/viscous. But as long as treatment is continued, sputum’s viscosity stays low. Together, they aid in clearing the throat and ease breathing by widening airways.
These tablets have been used for therapy with great success and safety. Although using the medication has occasionally resulted in unfavorable side effects. The negative effects of this medication are extremely unlikely to occur and typically go away on their own as your body becomes used to the prescribed dosage. Take the medication’s adverse effects seriously, nevertheless, and see your doctor for help if they become bothersome and resistant.
Some of the common side effects of Acebrophylline 100mg and Acetylcysteine 600mg Tablets may include:
Heartburn, Itching, Breathing problems, Rash, Nasal inflammation, Drowsiness, Nausea, Increased white blood cell count, Vomiting, Abdominal discomfort, Diarrhea, Abdominal distension, Red spots or bumps, Constipation, Esophageal bleeding, Dizziness, Loss of appetite
Please let your doctor know if you are allergic to Acebrophylline and Acetylcysteine Tablets or any other medications. The combination of this medicine is not advised for use in children under the age of 14. While taking these tablets, it is advised that potassium levels be regularly checked as it may result in low potassium levels in the blood. Use of Acebrophylline 100mg and Acetylcysteine 600mg Tablets during pregnancy is not advised. Before taking this medicine, it is important to let your doctor know if you are breastfeeding. However, you should stop the intake of this medicine and call your doctor right away if you detect any skin rash that worsens with mucosal lesions or blisters. If you have a cardiac rhythm condition that produces rapid heartbeats, you should not use this medicine. If you have kidney or liver disease, low blood pressure, irregular heartbeats, hemodynamic instability (unstable blood pressure), experienced a heart attack, or any of the other conditions listed above, do not take this medicine. Before taking Acebrophylline and Acetylcysteine Tablets let your doctor know if you have hyperthyroidism (overactive thyroid), irregular heartbeats, viral infections, heart failure, asthma, high blood pressure, fits, gastric or duodenal ulcers, cardiac disorders, or kidney or liver insufficiency.